Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Under marina birth control. Suffering from vomiting, lower abdominal pain. How to cure?

im 18 years old, i have a marina birth control in right now but i have been vomitting up stomach acid thats yellow and having lower adominal pain as well as the feel of icy hot on my stomach whhen i walk. i when to the docors and she said there was nothing wron but i know there is will some one help me this aint normal.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist for proper examination to rule out that Minerva is properly placed, these symptoms may be because of hormonal changes cause by mineral or because of the simple gastric problem.
So please don't worry.
Good luck.
Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor